# SDR CALA2013082090604

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 40,328 hours, 16,598 cycles
- Engine: Iae V2522A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Cover
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING FUEL PANEL FILL VALVE LENS COVER MISSING.  REPLACED LENS COVER.
